Alert archive / Louisiana / Red Flag Warnings in 2022
Red Flag Warning 4, NWS New Orleans, LA
NWS New Orleans, LA issued this red flag warning at Sep 27, 2022, 1:51 PM CDT for 8 counties in Mississippi; 19 parishes in Louisiana. It took effect at Sep 28, 2022, 9:00 AM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 27, 2022, 1:51 PM CDT (18:51 UTC)
- In effect from
- Sep 28, 2022, 9:00 AM CDT
- Expired
- Sep 28, 2022, 7:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS New Orleans, LA
All 27 counties
Ascension Parish, LA, Assumption Parish, LA, East Baton Rouge Parish, LA, East Feliciana Parish, LA, Iberville Parish, LA, Jefferson Parish, LA, Livingston Parish, LA, Orleans Parish, LA, Plaquemines Parish, LA, Pointe Coupee Parish, LA, Saint Bernard Parish, LA, Saint Helena Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA, Saint Tammany Parish, LA, Tangipahoa Parish, LA, Washington Parish, LA, West Baton Rouge Parish, LA, West Feliciana Parish, LA, Amite County, MS, Hancock County, MS, Harrison County, MS, Jackson County, MS, Pearl River County, MS, Pike County, MS, Walthall County, MS, Wilkinson County, MS
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 6.9 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2382 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -116 m²/s²
- 0-3 km storm-relative helicity
- -60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
007 WWUS84 KLIX 271851 RFWLIX URGENT - FIRE WEATHER MESSAGE National Weather Service New Orleans LA 151 PM CDT Tue Sep 27 2022 ...RED FLAG WARNING FOR CRITICAL FIRE CONDITIONS IN SOUTH MISSISSIPPI AND SOUTHEAST LOUISIANA... .In coordination with state fire weather officials, along with the combination of low relative humidity near 25 percent and winds near 20 mph with higher gusts will produce a high fire danger across portions of Mississippi and Louisiana tomorrow. LAZ034>037-039-046>048-056>060-064>071-076>090-MSZ068>071-077- 080>082-280300- /O.UPG.KLIX.FW.A.0001.220928T1400Z-220929T0000Z/ /O.NEW.KLIX.FW.W.0004.220928T1400Z-220929T0000Z/ /O.NEW.KLIX.FW.A.0002.220929T1400Z-220929T2300Z/ /O.CON.KLIX.FW.W.0003.000000T0000Z-220928T0000Z/ Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington- Iberville-West Baton Rouge-East Baton Rouge-Assumption-St. James- St. John The Baptist-Upper Lafourche-St. Charles- Upper St. Bernard-Upper Terrebonne-Lower Terrebonne- Lower Lafourche-Coastal Jefferson Parish-Lower Plaquemines- Lower St. Bernard-Northern Tangipahoa-Southeast St. Tammany- Western Orleans-Eastern Orleans-Northern St. Tammany- Southwestern St. Tammany-Central Tangipahoa-Lower Tangipahoa- Northern Livingston-Southern Livingston-Western Ascension- Eastern Ascension-Upper Jefferson-Lower Jefferson- Upper Plaquemines-Central Plaquemines-Wilkinson-Amite-Pike- Walthall-Pearl River-Hancock-Harrison-Jackson- 151 PM CDT Tue Sep 27 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR FIRE WEATHER HAZARDS FOR SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 7 PM CDT WEDNESDAY FOR FIRE WEATHER HAZARDS FOR SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR POTENTIAL FIRE WEATHER HAZARDS FOR SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI... The National Weather Service in New Orleans has issued a Red Flag Warning for critical fire weather conditions, which is in effect from 9 AM to 7 PM CDT Wednesday. A Fire Weather Watch has also been issued. This Fire Weather Watch for southeast Louisiana and south Mississippi is in effect from Thursday morning through Thursday afternoon. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Southeast Louisiana and South Mississippi. * WINDS...Northeast 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 25 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
4 follow-up statements
294 WWUS84 KLIX 280313 RFWLIX URGENT - FIRE WEATHER MESSAGE National Weather Service New Orleans LA 1013 PM CDT Tue Sep 27 2022 ...RED FLAG WARNING FOR CRITICAL FIRE CONDITIONS IN SOUTH MISSISSIPPI AND SOUTHEAST LOUISIANA... .In coordination with state fire weather officials, along with the combination of low relative humidity near 25 percent and winds near 20 mph with higher gusts will produce a high fire danger across portions of Mississippi and Louisiana. LAZ034>037-039-046>048-056>060-064>071-076>090-MSZ068>071-077- 080>082-290000- /O.CON.KLIX.FW.W.0004.220928T1400Z-220929T0000Z/ /O.CON.KLIX.FW.A.0002.220929T1400Z-220929T2300Z/ Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington- Iberville-West Baton Rouge-East Baton Rouge-Assumption-St. James- St. John The Baptist-Upper Lafourche-St. Charles- Upper St. Bernard-Upper Terrebonne-Lower Terrebonne- Lower Lafourche-Coastal Jefferson Parish-Lower Plaquemines- Lower St. Bernard-Northern Tangipahoa-Southeast St. Tammany- Western Orleans-Eastern Orleans-Northern St. Tammany- Southwestern St. Tammany-Central Tangipahoa-Lower Tangipahoa- Northern Livingston-Southern Livingston-Western Ascension- Eastern Ascension-Upper Jefferson-Lower Jefferson- Upper Plaquemines-Central Plaquemines-Wilkinson-Amite-Pike- Walthall-Pearl River-Hancock-Harrison-Jackson- 1013 PM CDT Tue Sep 27 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT WEDNESDAY FOR FIRE WEATHER HAZARDS FOR SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 7 PM CDT WEDNESDAY FOR FIRE WEATHER HAZARDS FOR SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR POTENTIAL FIRE WEATHER HAZARDS FOR SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR FIRE WEATHER HAZARDS FOR SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 7 PM CDT WEDNESDAY FOR FIRE WEATHER HAZARDS FOR SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR POTENTIAL FIRE WEATHER HAZARDS FOR SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI... * AFFECTED AREA...Pointe Coupee, West Feliciana, East Feliciana, St. Helena, Washington, Iberville, West Baton Rouge, East Baton Rouge, Assumption, St. James, St. John The Baptist, Upper Lafourche, St. Charles, Upper St. Bernard, Upper Terrebonne, Lower Terrebonne, Lower Lafourche, Coastal Jefferson Parish, Wilkinson, Lower Plaquemines, Amite, Lower St. Bernard, Pike, Northern Tangipahoa, Walthall, Southeast St. Tammany, Western Orleans, Pearl River, Eastern Orleans, Northern St. Tammany, Southwestern St. Tammany, Hancock, Central Tangipahoa, Harrison, Lower Tangipahoa, Jackson, Northern Livingston, Southern Livingston, Western Ascension, Eastern Ascension, Upper Jefferson, Lower Jefferson, Upper Plaquemines and Central Plaquemines. * WINDS...North 20 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 25 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ Frye
021 WWUS84 KLIX 280858 RFWLIX URGENT - FIRE WEATHER MESSAGE National Weather Service New Orleans LA 358 AM CDT Wed Sep 28 2022 ...RED FLAG WARNING FOR CRITICAL FIRE CONDITIONS IN SOUTH MISSISSIPPI AND SOUTHEAST LOUISIANA... .In coordination with state fire weather officials, along with the combination of low relative humidity near 25 percent and winds near 20 mph with higher gusts, there will be a high fire danger across portions of Mississippi and Louisiana. LAZ034>037-039-046>048-056>060-064>071-076>090-MSZ068>071-077- 080>082-281700- /O.CON.KLIX.FW.W.0004.220928T1400Z-220929T0000Z/ /O.CON.KLIX.FW.A.0002.220929T1400Z-220929T2300Z/ Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington- Iberville-West Baton Rouge-East Baton Rouge-Assumption-St. James- St. John The Baptist-Upper Lafourche-St. Charles- Upper St. Bernard-Upper Terrebonne-Lower Terrebonne- Lower Lafourche-Coastal Jefferson Parish-Lower Plaquemines- Lower St. Bernard-Northern Tangipahoa-Southeast St. Tammany- Western Orleans-Eastern Orleans-Northern St. Tammany- Southwestern St. Tammany-Central Tangipahoa-Lower Tangipahoa- Northern Livingston-Southern Livingston-Western Ascension- Eastern Ascension-Upper Jefferson-Lower Jefferson- Upper Plaquemines-Central Plaquemines-Wilkinson-Amite-Pike- Walthall-Pearl River-Hancock-Harrison-Jackson- 358 AM CDT Wed Sep 28 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT WEDNESDAY FOR FIRE WEATHER HAZARDS FOR SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR POTENTIAL FIRE WEATHER HAZARDS FOR SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI... * AFFECTED AREA...Pointe Coupee, West Feliciana, East Feliciana, St. Helena, Washington, Iberville, West Baton Rouge, East Baton Rouge, Assumption, St. James, St. John The Baptist, Upper Lafourche, St. Charles, Upper St. Bernard, Upper Terrebonne, Lower Terrebonne, Lower Lafourche, Coastal Jefferson Parish, Wilkinson, Lower Plaquemines, Amite, Lower St. Bernard, Pike, Northern Tangipahoa, Walthall, Southeast St. Tammany, Western Orleans, Pearl River, Eastern Orleans, Northern St. Tammany, Southwestern St. Tammany, Hancock, Central Tangipahoa, Harrison, Lower Tangipahoa, Jackson, Northern Livingston, Southern Livingston, Western Ascension, Eastern Ascension, Upper Jefferson, Lower Jefferson, Upper Plaquemines and Central Plaquemines. * WINDS...Northeast 20 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 25 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
260 WWUS84 KLIX 281622 RFWLIX URGENT - FIRE WEATHER MESSAGE National Weather Service New Orleans LA 1122 AM CDT Wed Sep 28 2022 ...RED FLAG WARNING FOR CRITICAL FIRE CONDITIONS IN SOUTH MISSISSIPPI AND SOUTHEAST LOUISIANA... .In coordination with state fire weather officials, along with the combination of low relative humidity near 25 percent and winds near 20 mph with higher gusts, there will be a high fire danger across portions of Mississippi and Louisiana. LAZ034>037-039-046>048-056>060-064>071-076>090-MSZ068>071-077- 080>082-290030- /O.CON.KLIX.FW.W.0004.000000T0000Z-220929T0000Z/ /O.CON.KLIX.FW.A.0002.220929T1400Z-220929T2300Z/ Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington- Iberville-West Baton Rouge-East Baton Rouge-Assumption-St. James- St. John The Baptist-Upper Lafourche-St. Charles- Upper St. Bernard-Upper Terrebonne-Lower Terrebonne- Lower Lafourche-Coastal Jefferson Parish-Lower Plaquemines- Lower St. Bernard-Northern Tangipahoa-Southeast St. Tammany- Western Orleans-Eastern Orleans-Northern St. Tammany- Southwestern St. Tammany-Central Tangipahoa-Lower Tangipahoa- Northern Livingston-Southern Livingston-Western Ascension- Eastern Ascension-Upper Jefferson-Lower Jefferson- Upper Plaquemines-Central Plaquemines-Wilkinson-Amite-Pike- Walthall-Pearl River-Hancock-Harrison-Jackson- 1122 AM CDT Wed Sep 28 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR FIRE WEATHER HAZARDS FOR SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR FIRE WEATHER HAZARDS FOR SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI... * AFFECTED AREA...Pointe Coupee, West Feliciana, East Feliciana, St. Helena, Washington, Iberville, West Baton Rouge, East Baton Rouge, Assumption, St. James, St. John The Baptist, Upper Lafourche, St. Charles, Upper St. Bernard, Upper Terrebonne, Lower Terrebonne, Lower Lafourche, Coastal Jefferson Parish, Wilkinson, Lower Plaquemines, Amite, Lower St. Bernard, Pike, Northern Tangipahoa, Walthall, Southeast St. Tammany, Western Orleans, Pearl River, Eastern Orleans, Northern St. Tammany, Southwestern St. Tammany, Hancock, Central Tangipahoa, Harrison, Lower Tangipahoa, Jackson, Northern Livingston, Southern Livingston, Western Ascension, Eastern Ascension, Upper Jefferson, Lower Jefferson, Upper Plaquemines and Central Plaquemines. * WINDS...Northeast 20 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 25 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
048 WWUS84 KLIX 282015 RFWLIX URGENT - FIRE WEATHER MESSAGE National Weather Service New Orleans LA 315 PM CDT Wed Sep 28 2022 ...RED FLAG WARNING FOR CRITICAL FIRE CONDITIONS IN SOUTH MISSISSIPPI AND SOUTHEAST LOUISIANA... .In coordination with state fire weather officials, along with the combination of low relative humidity near 25 percent and winds near 20 mph with higher gusts, there will be a high fire danger across portions of Mississippi and Louisiana. LAZ034>037-039-046>048-056>060-064>071-076>090-MSZ068>071-077- 080>082-290415- /O.CON.KLIX.FW.W.0004.000000T0000Z-220929T0000Z/ /O.CON.KLIX.FW.A.0002.220929T1400Z-220929T2300Z/ Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington- Iberville-West Baton Rouge-East Baton Rouge-Assumption-St. James- St. John The Baptist-Upper Lafourche-St. Charles- Upper St. Bernard-Upper Terrebonne-Lower Terrebonne- Lower Lafourche-Coastal Jefferson Parish-Lower Plaquemines- Lower St. Bernard-Northern Tangipahoa-Southeast St. Tammany- Western Orleans-Eastern Orleans-Northern St. Tammany- Southwestern St. Tammany-Central Tangipahoa-Lower Tangipahoa- Northern Livingston-Southern Livingston-Western Ascension- Eastern Ascension-Upper Jefferson-Lower Jefferson- Upper Plaquemines-Central Plaquemines-Wilkinson-Amite-Pike- Walthall-Pearl River-Hancock-Harrison-Jackson- 315 PM CDT Wed Sep 28 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR FIRE WEATHER HAZARDS FOR SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR FIRE WEATHER HAZARDS FOR SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI... * AFFECTED AREA...Southeast Louisiana and Coastal Mississippi. * WINDS...North 20 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 25 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this red flag warning went out at Sep 27, 12:47 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Sep 27, 12:47 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1247 PM CDT Tue Sep 27 2022
...New AVIATION...
.AVIATION...
(18Z TAFS)
Issued at 1241 PM CDT Tue Sep 27 2022
VFR conditions are expected at all terminals through the forecast
period. Northeasterly winds sustained at 15-20 knots will be
strongest during the daytime hours gusting to near 30 knots. Low
level wind shear up to 40 knots possible around 500 feet along the
I-12 corridor during the overnight hours tonight.
&&
.SHORT TERM...
(Today through Wednesday)
Issued at 413 AM CDT Tue Sep 27 2022
Much more pleasant temperatures (at least relatively speaking)
have arrived as the advertised cold front has moved offshore into
the coastal waters. Hurricane Ian's forecast still looks to be on
track on moving to Florida, but we will still have a few fringe
effects from Hurricane Ian. Some breezy winds 10 to 15 mph with
gusts up to 25 mph are possible, especially areas closer to the
coast, as the front pushes up against Ian. Otherwise will be a
fairly benign pattern with dry conditions expected.
Unfortunately, the dry conditions also bring up fire weather
concerns as RH values could reach to around 25% along with the breezy
winds. We are also watching the potential for tomorrow. A red
flag warning was issued for today in coordination with our state
fire weather officials to highlight this concern and we will
monitor to see if the current watch on Wednesday would need to be
upgraded.
Jumping out a little outside of short term, but for coastal
flooding concerns later this week, there is an extremely narrow
and conditional situation where there could have some issues crop
up on eastern facing shores. The P-ETSS has an extremely large
spread in terms of wave heights of 2+ feet in which the high end
solution is Ian turns in just the right way that we get easterly
to southeasterly winds which could cause some piling up of water.
On the low end is we continue to have northeasterly winds which
would instead push the water away giving us the low end of the
ensemble spread. -BL
&&
.LONG TERM (Thursday and Beyond)...
(Wednesday night through Monday)
Issued at 413 AM CDT Tue Sep 27 2022
Ian should be slowed and near or inland along the Florida coast
by Thursday. This will keep a stacked northerly flow over the area
which will continuously bring dry dew pts in through the weekend
as the system lifts northward. The reinforcing dry air in a deep
layer will help keep the area with little to no mention of rain
which will continue to cause easily ignitable conditions but wind
speeds will have relaxed quite a bit by the end of the week that
ROS numbers will come down. There is a slight chance for some of
the wet stuff by the start to middle of next week but this may be
very low or non-existent. It will be getting into October, our
driest time of the year outside any tropical activity so its more
likely that high percentages of rainfall will be kept off the
table for now.
&&
.MARINE...
Issued at 413 AM CDT Tue Sep 27 2022
Due to a tight pressure gradient between the cold front currently
moving through the coastal waters along with Hurricane Ian to our
east will increase the winds in the coastal waters. Small craft
advisory was extended through Wednesday evening with potential for
a further extension still on the table. While it really was on the
cusp, the current forecast does not quite support Gale Warning (34
Main concerns are strong winds out of the northeast at 20 to 25
knots with gusts in excess of 30 to 35 knots. In addition, swells
will be a concern due to Hurricane Ian especially in the open Gulf
east of the mouth of the Mississippi River. -BL
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 79 53 78 47 / 0 0 0 0
BTR 83 55 83 50 / 0 0 0 0
ASD 84 53 82 48 / 0 0 0 0
MSY 83 63 82 58 / 0 0 0 0
GPT 84 55 82 51 / 0 0 0 0
PQL 83 51 81 48 / 0 0 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Red Flag Warning until 7 PM CDT this evening for LAZ034>037-039-
046>048-056>060-064>071-076>090.
Fire Weather Watch from Wednesday morning through Wednesday
evening for LAZ034>037-039-046>048-056>060-064>071-076>090.
GM...Small Craft Advisory until 6 PM CDT Thursday for GMZ530-534.
Small Craft Advisory until 10 PM CDT this evening for GMZ532-536-
538-550-552-555-557-570-572-575-577.
Gale Warning from 10 PM this evening to 6 PM CDT Thursday for
GMZ532-536-538-550-552-555-557-570-572-575-577.
MS...Red Flag Warning until 7 PM CDT this evening for MSZ068>071-077-
080>082.
Fire Weather Watch from Wednesday morning through Wednesday
evening for MSZ068>071-077-080>082.
GM...Small Craft Advisory until 6 PM CDT Thursday for GMZ534.
Small Craft Advisory until 10 PM CDT this evening for GMZ536-538-
550-552-555-557-570-572-575-577.
Gale Warning from 10 PM this evening to 6 PM CDT Thursday for
GMZ536-538-550-552-555-557-570-572-575-577.
&&
SHORT TERM...
AVIATION...TJSThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 1:51 PM CDT | Fire Weather Watch | LIX | Amite, Hancock, Harrison, Jackson, Pearl River, Pike and 2 more | 38 hr |
| Sep 27, 2:46 PM CDT | Wind Advisory | LIX | Pearl River | 31 hr |
| Sep 26, 7:22 PM CDT | Special Marine Warning | LIX | 53 min | |
| Sep 27, 11:08 AM CDT | Gale Warning | LIX | 55 hr |
Nearby
Red Flag Warnings in Louisiana, 2022Red Flag Warnings in Mississippi, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.